Dependence and the Asymptotic Behavior of Large Claims Reinsurance

13 Pages Posted: 11 Sep 2013

See all articles by Alexandru Vali Asimit

Alexandru Vali Asimit

Cass Business School, City, University of London

Bruce L. Jones

University of Western Ontario - Department of Statistical and Actuarial Sciences

Date Written: March 22, 2007

Abstract

We consider an extension of the classical compound Poisson risk model, where the waiting time between two consecutive claims and the forthcoming claim are no longer independent. Asymptotic tail probabilities of the reinsurance amount under ECOMOR and LCR treaties are obtained. Simulation results are provided in order to illustrate this.

Keywords: Dependence, ECOMOR and LCR reinsurance, Long-tailed distribution, Tail probability

JEL Classification: C10, C60

Suggested Citation

Asimit, Alexandru Vali and Jones, Bruce L., Dependence and the Asymptotic Behavior of Large Claims Reinsurance (March 22, 2007). Insurance: Mathematics and Economics, Vol. 43, No. 3, 2008. Available at SSRN: https://ssrn.com/abstract=2323542

Alexandru Vali Asimit

Cass Business School, City, University of London ( email )

106 Bunhill Row
London, EC1Y 8TZ
United Kingdom

Bruce L. Jones (Contact Author)

University of Western Ontario - Department of Statistical and Actuarial Sciences ( email )

1151 Richmond Street
Suite 2
London, Ontario N6A 5B7
Canada
519-661-3149 (Phone)
519-661-3813 (Fax)

Register to save articles to
your library

Register

Paper statistics

Downloads
44
Abstract Views
458
PlumX Metrics